# SDR TWAA9916702

- Difficulty date: November 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47411
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 579
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND LARGE FASTENER HOLES IN FUSELAGE SKIN AT LONGERON 29L, STA 579 AREA.  INSTALLED SKIN REPAIR AT LONGERON 29L AT STA 579 TO REPAIR LARGE FASTENER HOLES PER ARA 16470 AND SRM 53-04, FIG 12B.
